# SDR AALA202512220552

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 50,660 hours, 5,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOP AT SEAT ROW 11 RIGHT HAND CEILING . RELAMPED NO HELP. MAINTENANCE RESECURED CONNECTOR FOR EMERGENCY LIGHT AT R/H ROW 11, OPS CHECKGOOD. AMM 33-51-03.
